# SDR DL757020815

- Difficulty date: July 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 PASSENGER FLOORBEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION.  THE UPPER CAP FLANGE WAS TRIMMED OFF ALONG THE ENTIRE LENGTH OF THE BEAM TO REMOVE ALL OF THE CORROSION.  A NEW ALUMINUM EXTRUSION CAP WAS FABRICATED AND INSTALLED PER ER/A 383326-14, REV A.
